Document Type

Article

Language

eng

Format of Original

17 p.

Publication Date

2015

Publisher

Canadian Center of Science and Education

Source Publication

International Journal of Statistics and Probability

Source ISSN

1927-7032

Original Item ID

doi: 10.5539/ijsp.v4n4p132

Abstract

This paper introduces a new four-parameter lifetime model, which extends the Marshall-Olkin Fréchet distribution introduced by Krishna et al. (2013), called the transmuted Marshall-Olkin Fréchet distribution. Various structural properties including ordinary and incomplete moments, quantile and generating function, Rényi and q-entropies and order statistics are derived. The maximum likelihood method is used to estimate the model parameters. We illustrate the superiority of the proposed distribution over other existing distributions in the literature in modeling two real life data sets.

Comments

Published version. International Journal of Statistics and Probability, Vol. 4, No. 4 (2015): 132-148. DOI. © The Authors 2015. Used with permission.

Creative Commons License

Creative Commons Attribution 3.0 License
This work is licensed under a Creative Commons Attribution 3.0 License.

Share

COinS